ON TWO-MODULAR SPACES OF DOUBLE SEQUENCES

Location
Deutsche Nationalbibliothek Frankfurt am Main
Extent
Online-Ressource
Language
Englisch

Bibliographic citation
ON TWO-MODULAR SPACES OF DOUBLE SEQUENCES ; volume:25 ; number:1-2 ; year:1992 ; pages:229-240 ; extent:12
Demonstratio mathematica ; 25, Heft 1-2 (1992), 229-240 (gesamt 12)

Creator
Maszak, Aleksander

DOI
10.1515/dema-1992-1-220
URN
urn:nbn:de:101:1-2411161448184.838244234645
Rights
Open Access; Der Zugriff auf das Objekt ist unbeschränkt möglich.
Last update
15.08.2025, 7:38 AM CEST

Data provider

This object is provided by:
Deutsche Nationalbibliothek. If you have any questions about the object, please contact the data provider.

Associated

  • Maszak, Aleksander

Other Objects (12)